# SDR A6WA200940174

- Difficulty date: April 2, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 13,352 hours, 12,363 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Window Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, CAPTS MAIN WINDOW HEATING ELEMENT SPARKED OR GLOWED.  SMALL BLUE ARC APPEARED.  TURNED OFF LT WINDOW HEAT.  GLOW WENT AWAY.  BURNING ODOR WENT AWAY .  FOLLOWED QRH PROCEDURES CONTINUED TO DESTINATION.  HAPPENED WITHIN 10 MINUTES OF DESTINATION.  INSPECTED WIRES HC72C14WHT AND HC73C19BLU CONNECTIONS TO HEATING ELEMENTS.  FOUND HC73C14BLU CONNECTION AT HEATING ELEMENT TO BE SHORTED TO GROUND.  REPLACED TERMINAL AND REINSTALLED IAW ESPM.  FOLLOWED FIM 30-41-00, PAGE 2, SHEET 1 OF 7 AND AMM 30-41-00.  OPS CHECK GOOD AT THIS TIME.  (K)
